# SDR QXEA0201438

- Difficulty date: September 10, 2002
- Submitted: September 13, 2002
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 2,215 hours, 1,891 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Cage
- Part number: 9847101505
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOI- FORWARD CARGO COMPARTMENT FIRE DETECTOR CHIMNEY DAMAGED.  REMOVED AND REPLACED FIRE DETECTOR CHIMNEY.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
